April 29, 2014

Effects on the Side

Filed under: depression,life — admin @ 9:04 pm

I’m watching House, after having exhausted my internet reading options. Figured now’s as good a time as any to get into the wonderful world of SSRI side effects. I kept a journal to catalog my side effects, make sure I wasn’t overlooking anything. So here’s some excerpts.

Day 2, 9:40pm: Still feel totally normal. Not even any sort of side effects. Maybe a little drowsy, though again it could be lack of sleep, especially combined with the climbing.

Day 3, 10:48am: I think maybe I am having some/a side effect. I didn’t sleep so well. Woke up at 5 or 6 something and couldn’t get back to sleep. It could be that I’m having some allergies and that’s what caused it. But I looked, and [this drug] does mess with your REM sleep stuff. We’ll see.
2:08pm: I am starting to feel like I’m getting a cold. I’m hoping it’s just allergies. Not that it’s any better for it to be allergies. I’m feeling so tired right now. Blah

Day 4, 1:56pm: Four down! Looks like the hour or two immediately following are yawn o’clock. I feel drowsy and keep yawning. I may have to start taking these pills at night. Still not seeing much of a difference in things. Except for the yawning.
3:22pm: …I do think the drugs might be affecting me now. I have a weird sort of feeling in my head. Kind of a fuzziness. I’m pretty tired, too, but again didn’t get enough sleep for unrelated reasons.
12:02am: Will take my pill at noon–I think I’m going to start taking them at night so the drowsiness works for me.

Day 5, 6:29pm:  I’ve been congested and sneezing all day. I’ve also got a dreadful headache, which I’m attributing to the congestion and sleep deprivation. Meant to go climb tonight but I’m not sure because I’m feeling so wretched.

Day 6, 2:15pm: Just took a couple Tylenol because my head is still hurting. Took the day off work because I feel horrid.
12:12am: So I’m definitely staying up too late and I’m not really sure why. Maybe because I’ve been expending more energy later in the day with the cleaning I’ve been doing…?

Day 7, 10:50pm: Stayed home from work today. Exhaustion and sleep deprivation, basically. … Have a headache again today. Starting to worry that maybe it’s a side effect. Took the pill at 5pm today. Four hours later I think is when the headache started to come on.

Day 10, 11:01pm: Last night I did NOT sleep well at all. I couldn’t fall asleep, and then I kept waking up. This is, by far, the worst side effect. I am so sleep deprived today. Tonight I’ve taken a sleeping pill. I hope it helps.

Day 22, 2:12am: Well, I’m up late. We doubled the dose on my meds. I had to deal with the side effects again, but they weren’t too bad. I think maybe it’s making my skin break out, which sucks. For now I’m hoping that it’ll clean up after I’ve been on the drug for awhile. If not, I may consider changing drugs. I guess right now it’s a bit of a waiting game.

—-

That’s all for now. That was everything for the first drug I was taking. About two months after starting that, I switched to a new one. That can be the next installment.

No Comments »

No comments yet.

RSS feed for comments on this post. TrackBack URL

Leave a comment



© 2008probablytrolling.com. All rights reserved.